RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 2, Pages 42–61 (Mi zvmmf2288)  

Locally one-dimensional difference schemes for singularly perturbed parabolic equations

G. I. Shishkin

Ekaterinburg

Full text: PDF file (1726 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:2, 165–180

Bibliographic databases:
UDC: 519.633
MSC: 65M06
Received: 22.07.1994
Revised: 23.02.1995

Citation: G. I. Shishkin, “Locally one-dimensional difference schemes for singularly perturbed parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:2 (1996), 42–61; Comput. Math. Math. Phys., 36:2 (1996), 165–180

Citation in format AMSBIB
\Bibitem{Shi96}
\by G.~I.~Shishkin
\paper Locally one-dimensional difference schemes for singularly perturbed parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 2
\pages 42--61
\mathnet{http://mi.mathnet.ru/zvmmf2288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379320}
\zmath{https://zbmath.org/?q=an:1027.65514}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 2
\pages 165--180
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UZ36800004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2288
  • http://mi.mathnet.ru/eng/zvmmf/v36/i2/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:69
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020